Dermatology (Basel, Switzerland) · 2008
Pemphigus vulgaris after coxsackievirus infection and cephalosporin treatment: a paraviral eruption?
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ruocco E, Lo Schiavo A, Baroni A, Sangiuliano S, Puca R V, Brunetti G, Ruocco V
Аннотация
Pemphigus is an autoimmune disease that results from the interaction between predisposing genetic factors and exogenous agents, mainly drugs and viruses. Herein we report the case of a 66-year-old woman referred to our department for the onset of painful oral erosions and bullous lesions on the torso. Clinical, laboratory and histopathological investigations led to the diagnosis of pemphigus vulgaris. Two weeks before the outbreak of the lesions, the patient had suffered from a viral pharyngitis, subsequently diagnosed as herpangina, and had been taking an oral cephalosporin (cefixime) for 1 week to prevent possible bacterial complications. A relationship between the onset of pemphigus and coxsackievirus infection or cefixime administration or both was supposed. The case may represent a peculiar paraviral eruption, where a predisposing pemphigus-prone genetic background paved the way for the acantholytic autoimmune disorder as a consequence of the combined effect of the coxsackievirus infection and the cephalosporin treatment.